# SDR AWXA200400325

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 11,866 hours, 4,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD GALLEY INBOARD EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD GALLEY INBOARD EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
